Hamiltonian system for the elliptic form of Painlev\'{e} VI equation

Zhijie Chen National Taiwan University Ting-Jung Kuo National Taiwan University Chang-Shou Lin National Taiwan University

Classical Analysis and ODEs mathscidoc:1803.05002

Journal de Mathématiques Pures et Appliquées, 106, 546-581, 2016.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2018-03-18 13:48:18 uploaded by zjchen ] [ 493 downloads ] [ 0 comments ]
@inproceedings{zhijie2016hamiltonian,
  title={Hamiltonian system for the elliptic form of Painlev\'{e} VI equation},
  author={Zhijie Chen, Ting-Jung Kuo, and Chang-Shou Lin},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180318134818738412981},
  booktitle={Journal de Mathématiques Pures et Appliquées},
  volume={106},
  pages={546-581},
  year={2016},
}
Zhijie Chen, Ting-Jung Kuo, and Chang-Shou Lin. Hamiltonian system for the elliptic form of Painlev\'{e} VI equation. 2016. Vol. 106. In Journal de Mathématiques Pures et Appliquées. pp.546-581. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20180318134818738412981.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved